# SDR SIMA201034705

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 18,343 hours, 16,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14540850401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR HANDLE BRACKET CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR TO PASSENGER DOOR HANDLE BRACKET IAW EO EM-52MR-250.  THE AIRCRAFT WAS RETURNED TO SERVICE.
